# SDR JJBA20251111051

- Difficulty date: July 25, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Exhaust Cone
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST CONE DENTED IN MULTIPLE LOCATIONS. APU TAIL CONE FOUND TO HAVE NUMEROUS DENTS. INSTALLED NEW TAIL CONE ASSEMBLY.
